On the algebraic and arithmetical structure of generalized polynomial algebras
Rendiconti del Seminario Matematico della Università di Padova, Volume 90 (1993), pp. 121-140.
@article{RSMUP_1993__90__121_0,
     author = {Halter-Koch, Franz},
     title = {On the algebraic and arithmetical structure of generalized polynomial algebras},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {121--140},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {90},
     year = {1993},
     zbl = {0795.13008},
     mrnumber = {1257136},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1993__90__121_0/}
}
TY  - JOUR
AU  - Halter-Koch, Franz
TI  - On the algebraic and arithmetical structure of generalized polynomial algebras
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1993
DA  - 1993///
SP  - 121
EP  - 140
VL  - 90
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1993__90__121_0/
UR  - https://zbmath.org/?q=an%3A0795.13008
UR  - https://www.ams.org/mathscinet-getitem?mr=1257136
LA  - en
ID  - RSMUP_1993__90__121_0
ER  - 
%0 Journal Article
%A Halter-Koch, Franz
%T On the algebraic and arithmetical structure of generalized polynomial algebras
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1993
%P 121-140
%V 90
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1993__90__121_0
Halter-Koch, Franz. On the algebraic and arithmetical structure of generalized polynomial algebras. Rendiconti del Seminario Matematico della Università di Padova, Volume 90 (1993), pp. 121-140. http://www.numdam.org/item/RSMUP_1993__90__121_0/

[1] D.D. Anderson - D.F. Anderson - M. Zafrullah, Factorization in integral domains, J. Pure Appl. Algebra, 69 (1990), pp. 1-19. | MR | Zbl

[2] B. Ballet, Diviseurs dans les anneaus des séries formelles en une infinité d'indéterminées, Canad. Math. Bull, 27 (1984), pp. 301-308. | MR | Zbl

[3] N. Bourbaki, Algèbre, chap. 1 à 3, Hermann, Paris (1970); chap. 4 à 7, Masson, Paris (1966). | MR

[4] N. Bourbaki, General Topology, Part 1 and 2, Hermann, Paris (1966). | Zbl

[5] N. Bourbaki, Theory of Sets, Hermann, Paris (1968). | MR

[6] E.D. Cashwell - C.J. Everett, Formal power series, Pac. J. Math., 13 (1963), pp. 45-64. | MR | Zbl

[7] D.Z. Djokoci, A representation theorem for (X1 - 1) (X2 - 1) ... (Xn - 1) and its applications, Ann. Polon. Math., 22 (1969), pp. 189-198. | MR | Zbl

[8] R.M. Fossum, The Divisor Class Group of a Krull Domain, Springer (1973). | MR | Zbl

[9] R. Gilmer, Power series over a Krull domain, Pacific J. Math., 29 (1969), pp. 543-549. | MR | Zbl

[10] F. Halter-Koch, Finiteness theorem for factorizations, Semigroup Forum, 44 (1992), pp. 112-117. | EuDML | MR | Zbl

[11] F. Halter - KOCH, On products of additive functions (a third approach), Aequat. Math., 45 (1993), p. 281-284. | EuDML | MR | Zbl

[12] F. Halter-Koch - L. Reich - J. Schwaiger, On products of additive functions, Aequat. Math., 45 (1993), p. 83-88. | EuDML | MR | Zbl

[13] K.H. Heuvers, Functional equations which characterize n-forms and homogeneous functions of degree n, Aequat. Math., 21 (1980), pp. 319-322. | EuDML | MR | Zbl

[14] S. Lang, Algebra, 2nd ed., Addison-Wesley (1984). | MR

[15] H. Nishimura, On the unique factorization theorem for formal power series, J. Math. Kyoto Univ., 7 (1967), pp. 151-160. | MR | Zbl